Stochastic quantization in phase space

Chaturvedi, S. ; Kapoor, A. K. ; Srinivasan, V. (1985) Stochastic quantization in phase space Physics Letters B, 157 (5-6). pp. 400-402. ISSN 0370-2693

Full text not available from this repository.

Official URL:

Related URL:


A phase space formulation of the stochastic quantization scheme is proposed for scalar fields.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:89794
Deposited On:02 May 2012 13:06
Last Modified:02 May 2012 13:06

Repository Staff Only: item control page